# SDR CA041018008

- Difficulty date: October 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 62,308 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START-UP AT PUSH BACK THE PURSER NOTIFIED THE FLT DECK CREW OF FUMES IN THE CABIN. THE PASSENGERS WERE DEPLANED AND THE AIRCRAFT WAS RETURNED MAINTENAN CE TO IDENTIFY AND DETERMINE THE SOURCE OF THE PROBLEM. MAINTENANCE FOUND A PIN HOLE IN THE TAIL SKID ACTUATOR SUPPLY LINE. THE LINE WAS REPAIRED AND THE AIRCRAFT GROUND CHECKED WITH ENGINES, PACKS AND GASPER OPERATING WITH NO INDICATION PRIOR TO RETURN TO SERVICE
